# SDR HEEA078947

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,546 hours
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Part number: 407030504103
- Condition: Corroded
- Location: Pax Seat
- Part time: 2,545 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON PASSENGER SEAT IS CORROSION BEYOND LIMITS.
